MAUDE Adverse Event Report: Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE

Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE
Model Number EGIAUSTND
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Retraction Problem (1536)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Endo GIA Ultra
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50744673
Report Number2647580-2026-02639
Device Sequence Number20968003
Product Code GDW
UDI-Device Identifier10884523003543
UDI-Public(01)10884523003543(17)310331(10)P6D1123(20)04
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIAUSTND
Device Catalogue NumberEGIAUSTND
Device Lot NumberP6D1123
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/12/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight225 LB
Patient RaceWhite